# SDR MASA2024112600044

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 43,549 hours, 35,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 21A/C OVERHEAD EMER LIGHT INOP.   REPLACED THE LAMP,  OPS CK GOOD. NO DEFECTS NOTED.
